# SDR ABXA010711

- Difficulty date: January 28, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 59,900 hours, 71,533 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 59107839
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKED ON FORWARD UPPER CORNER OF INBOARD GEAR DOOR.  REPAIRED AREA IAW DC-9 SRM 52-05.  REINSTALLED INBOARD MAIN LANDING GEAR DOOR IAW DC-9 MM 32-12-01.
